# SDR 2005FA0001342

- Difficulty date: September 23, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: N7265B
- Make and model: Cessna 172R
- Aircraft serial: 17280749
- Engine: Lyc IO360A1A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Part number: J744442
- Condition: Torn
- Location: Cowling
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, 2 OF THE (LORD) COWLING MOUNTS THAT SECURING THE LOWER ENGINE COWLING TO THE AIRFRAME WERE FOUND TORN IN HALF.  THIS IS A RECURRING PROBLEM ON ALL C AND S MODEL AC OPERATED BY A LOCAL FLIGHT SCHOOL.  IF NOT CORRECTED THIS COULD LEAD TO A LOSS OF THE ENGINE COWLING IN FLIGHT.  (K)
